# SDR SWAA2022081935072

- Difficulty date: July 26, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 500A TO BS 500D STR 26R AND WL 156 AT FWD CARGO COMPARTMENT 2022-365944 / [01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N:35DL S/N:091419910 DUE DATE:26-JAN-23;[02] FABRICATED SUPPORT ZEE LOCATED BTW BS 500A TO BS 500D STR 26R AND WL 156 AT FWD CARGO COMPARTMENT DWG 143A7500; SHEET 58; REV -. SEE INDIVIDUAL SIGNOFF BELOW.;[03] FABRICATED SUPPORT ZEE LOCATED BTW BS 500A TO BS 500D STR 26R AND WL 156 AT FWD CARGO COMPARTMENT DWG 143A7500; SHEET 58; REV -. SEE INDIVIDUAL SIGNOFF BELOW.
